# SDR EIA2007121

- Difficulty date: June 4, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- Aircraft time: 75,840 hours, 35,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 33398
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN THE UPPER DECK STAIR WELL LIGHT ASSY INOP.  REMOVE AND REPLACE EMERGENCY LIGHT AT UPPER DECK STAIRWAY PER B747MM 33-51-07.  OPS CHECKED GOOD PER B747 MM 33-51-07.
